INVERSE PROBLEM FOR THE RIEMANNIAN WAVE EQUATION WITH DIRICHLET DATA AND NEUMANN DATA ON DISJOINT SETS

Matti Lassas, Lauri Oksanen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalDuke Mathematical Journal
Volume163
Issue number6
Pages (from-to)1071-1103
Number of pages33
ISSN0012-7094
DOIs
Publication statusPublished - 15 Apr 2014
MoE publication typeA1 Journal article-refereed

Fields of Science

  • BOUNDARY-VALUE PROBLEM
  • CONDUCTIVITY PROBLEM
  • UNIQUE CONTINUATION
  • GLOBAL UNIQUENESS
  • CALDERON PROBLEM
  • 2 DIMENSIONS
  • CAUCHY DATA
  • OPERATORS
  • RECONSTRUCTION
  • MANIFOLDS

Cite this